# SDR DL72W951480

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMG SUPPORT BEAM OB FITTING AT REAR SPAR HAS CORROSION IN BORE OF FWD SUPPORT FITTING.  REPAIRED PER SRM 57-40-00 FIG 1.  FOUND AT HMV.
